| Catalog Number |
B12SRT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/9/2026 b3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # unk d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, during an unknown laparoscopic surgery, even after unlocking, the outer seal could not be removed.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/27/2026 d4: batch # a98e41 investigation summary the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual inspection of the returned sample indicated that the b12srt device had no visible damage to its external components.The originally opened packaging was also returned with the instrument.During functional evaluation, difficulty was observed when attempting to latch the obturator into the universal seal.The obturator was subsequently disassembled, revealing damage to the obturator latch, which prevented proper engagement with the universal seal.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.Device history review a manufacturing record evaluation was performed for the finished device batch a98e41 number, and no non-conformances were identified.